British Skin Foundation - Hair Loss/Alopecia

Moderator: talkhealth

Postpartum Hair Loss

Postby Guest Posts on Wed Aug 15, 2018 4:22 pm

I've suffered from postpartum hair loss due to stress and anxiety and a close family member's death. I have bald patches and have found a patch of grey hair last week!

Im wanting to find a natural and healthy solution to both the hair loss and bald patch and the grey spot of hair, I'm only 30!

Is there any herbs, essential oils anything that has worked for someone before, or that you can recommend. I've heard that indigo powder is good, would you recommend this?


- Asked on behalf of Carmen
talkhealth team on behalf of a guest visitor
Guest Posts
 
Posts: 235
Joined: Wed Sep 07, 2016 4:12 pm

Re: Postpartum Hair Loss

Postby Dr Anton Alexandroff on Thu Aug 16, 2018 3:58 pm

I m so sorry to hear this. It sounds that you have bald patches due
There is no evidence that natural means help but your gp or dermatologist can prescribe topical steroids and your dermatologist can treat you with diphencyprone immunotherapy. You can read more about diphencyprone treatment on my website.

I hope this is helpful.
With Best Wishes,

Dr Anton Alexandroff FRCP(UK) PhD CCT(Derm) FRSM FAAD
Consultant Dermatologist and Honorary Senior Lecturer
The British Skin Foundation Spokesperson
London, Cambridge, Leicester and Bedford

http://www.alexandroff.org.uk
twitter your_skin_dr
Dr Anton Alexandroff
Consultant Dermatologist, Honorary Senior Lecturer & BSF spokesperson - FRCP, CCT (Derm), PhD, FRSM, FAAD

http://www.talkhealthpartnership.com/online_clinics/experts/dr_anton_alexandroff.php
User avatar
Dr Anton Alexandroff
 
Posts: 223
Joined: Tue Sep 18, 2012 9:11 am

Re: Postpartum Hair Loss

Postby Dr Anton Alexandroff on Thu Aug 16, 2018 9:04 pm

I m so sorry to hear this. It sounds that you have bald patches due
There is no evidence that natural means help but your gp or dermatologist can prescribe topical steroids and your dermatologist can treat you with diphencyprone immunotherapy. You can read more about diphencyprone treatment on my website.

I hope this is helpful.
With Best Wishes,

Dr Anton Alexandroff FRCP(UK) PhD CCT(Derm) FRSM FAAD
Consultant Dermatologist and Honorary Senior Lecturer
The British Skin Foundation Spokesperson
London, Cambridge, Leicester and Bedford

http://www.alexandroff.org.uk
twitter your_skin_dr
Dr Anton Alexandroff
Consultant Dermatologist, Honorary Senior Lecturer & BSF spokesperson - FRCP, CCT (Derm), PhD, FRSM, FAAD

http://www.talkhealthpartnership.com/online_clinics/experts/dr_anton_alexandroff.php
User avatar
Dr Anton Alexandroff
 
Posts: 223
Joined: Tue Sep 18, 2012 9:11 am

Who is online
Users browsing this forum: No registered users and 0 guests